# SDR UPS99830380

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1415997T
- Condition: Corroded
- Location: Bs 104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HEAVY CORROSION IN THE CENTER CHANNEL OF LONGERON 34R AT FS 104, AROUND THE FASTENERS.  CUT OUT DAMAGED LONGERON 34R BETWEEN FS 90 AND 110 AND SPLICED IN A NEW SECTION OF LONGERON IAW SRM 53-2-2.
